Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 56, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 27, 2013, 10:16 AM CDT for Crawford County, Jasper County, Illinois. It took effect at Jun 28, 2013, 7:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 27, 2013, 10:16 AM CDT (15:16 UTC)
- In effect from
- Jun 28, 2013, 7:00 PM CDT
- Expired
- Jun 28, 2013, 9:44 AM CDT
- In force
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Crawford County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 85 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Ste Marie (STMI2). The gauge peaked at 17.67 ft at Jun 27, 2013, 11:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 20 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03345500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
567
WGUS43 KILX 271516
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1016 AM CDT THU JUN 27 2013
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT STE MARIE AFFECTING CRAWFORD AND JASPER COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC033-079-280516-
/O.NEW.KILX.FL.W.0056.130628T1030Z-130629T2000Z/
/STMI2.1.ER.130628T1030Z.130629T0000Z.130629T1400Z.NO/
1016 AM CDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRAS RIVER AT STE MARIE.
* FROM LATE TONIGHT TO SATURDAY AFTERNOON.
* AT 945 AM THURSDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 19.3 FEET BY TOMORROW EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 19.0 FEET...COUNTY HIGHWAY 9 FLOODS BETWEEN STE MARIE
AND WILLOW HILL.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
STE MARIE 19 16.9 THU 10 AM 19.1 19.1 17.3
$$2 follow-up statements
772
WGUS83 KILX 280316
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1016 PM CDT THU JUN 27 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT STE MARIE AFFECTING CRAWFORD AND JASPER COUNTIES
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC033-079-281716-
/O.EXT.KILX.FL.W.0056.130629T0000Z-130629T1805Z/
/STMI2.1.ER.130629T0000Z.130629T0000Z.130629T1205Z.NO/
1016 PM CDT THU JUN 27 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT STE MARIE.
* FROM FRIDAY EVENING TO SATURDAY AFTERNOON.
* AT 945 PM THURSDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 19.0 FEET...COUNTY HIGHWAY 9 FLOODS BETWEEN STE MARIE
AND WILLOW HILL.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
STE MARIE 19 17.7 THU 10 PM 18.7 19.0 18.0
$$
ILC101-281716-
/O.EXT.KILX.FL.W.0054.000000T0000Z-130702T2125Z/
/LAWI2.1.ER.130627T1511Z.130629T1200Z.130702T1525Z.NO/
1016 PM CDT THU JUN 27 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL TUESDAY AFTERNOON.
* AT 945 PM THURSDAY THE STAGE WAS 31.2 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.2 FEET BY
SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
EMBARRAS RIVER
LAWRENCEVILLE 30 31.2 THU 10 PM 32.1 33.2 33.0
$$
BARNES444
WGUS83 KILX 281444
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
944 AM CDT FRI JUN 28 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
EMBARRAS RIVER AT STE MARIE AFFECTING CRAWFORD AND JASPER COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC033-079-281514-
/O.CAN.KILX.FL.W.0056.000000T0000Z-130629T1805Z/
/STMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
944 AM CDT FRI JUN 28 2013
THE FLOOD WARNING IS CANCELLED FOR
THE EMBARRAS RIVER AT STE MARIE.
* AT 9 AM FRIDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 19 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 17.7 FEET. THE
RIVER WILL FALL TO 16.8 FEET BY BY DAWN SATURDAY.
* IMPACT...AT 19 FEET...COUNTY HIGHWAY 9 FLOODS BETWEEN STE MARIE
AND WILLOW HILL.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
EMBARRAS RIVER
STE MARIE 19 17.6 FRI 9 AM 16.8 14.1 10.8
$$
ILC101-290443-
/O.EXT.KILX.FL.W.0054.000000T0000Z-130702T1300Z/
/LAWI2.1.ER.130627T1511Z.130629T1800Z.130702T0700Z.NO/
944 AM CDT FRI JUN 28 2013
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL TUESDAY MORNING.
* AT 9 AM FRIDAY THE STAGE WAS 31.7 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.3 FEET BY
TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
TUESDAY MORNING.
* IMPACT...AT 33 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SAT SUN MON
EMBARRAS RIVER
LAWRENCEVILLE 30 31.7 FRI 9 AM 32.2 32.1 31.2
$$
07What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 27, 6:27 AM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jun 27, 6:27 AM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 627 AM CDT THU JUN 27 2013 .DISCUSSION... ISSUED 300 AM CDT THU JUN 27 2013 HAVE BEEN SEEING AREAS OF FOG OVER THE LAST FEW HOURS... OCCASIONALLY WITH VISIBILITY DOWN TO A QUARTER MILE...AS A JUICY ATMOSPHERE REMAINS IN PLACE WITH DEW POINTS MAINLY IN THE LOWER 70S. HOWEVER...THERE HAS ALSO BEEN SOME HIGHER CLOUDS PASSING THROUGH AT TIMES...AND THIS MAY BE HELPING TO KEEP THE FOG FROM BECOMING WIDESPREAD. LATEST SURFACE MAP SHOWS A WEAK BOUNDARY EXTENDING FROM NEAR KANSAS CITY...NORTHEAST TO ALONG THE I-72 CORRIDOR THEN FURTHER NORTHEAST TO NEAR DETROIT. DRIER AIR IS STILL A WAYS OFF TO THE NORTHWEST...WITH DEW POINTS IN THE 60-65 RANGE IN CENTRAL AND NORTHWEST IOWA. SHORT TERM...TODAY THROUGH SUNDAY... A WEAK SHORTWAVE MAY BE ENOUGH TO TRIGGER A FEW MORE SHOWERS AND THUNDERSTORMS ACROSS THE EAST THIS AFTERNOON...BUT MAIN THREAT FOR RAIN SHOULD BE CLOSER TO THE GREAT LAKES. FOR TONIGHT...LATEST MODEL GUIDANCE IS FAIRLY UNANIMOUS IN KEEPING ANY MCS ACTIVITY LARGELY TO OUR SOUTHWEST...ALTHOUGH HAVE KEPT A SLIGHT CHANCE OF RAIN ACROSS THE SOUTHERN CWA LATE TONIGHT. MAIN FOCUS OVER THE NEXT SEVERAL DAYS WILL BE WITH A SIGNIFICANT UPPER TROUGH THAT WILL DIG ACROSS THE EASTERN HALF OF THE NATION... WITH A STRONG RIDGE ACROSS THE WEST. THE GENERAL TREND AS THE WEEKEND PROGRESSES IS FOR AN UPPER LOW TO CLOSE OFF OVER THE MIDWEST. WITH COLD AIR ALOFT...SHOWERS AND A FEW THUNDERSTORMS WILL BE MOST NUMEROUS DURING THE DAY...THEN FADING OFF IN THE EVENING. HAVE LOWERED HIGH TEMPERATURES INTO THE MID 70S FOR THE WEEKEND...BUT THIS MAY BE A BIT OPTIMISTIC IF THE CLOUDS AND SHOWERS ARE TOO WIDESPREAD. LONG TERM...MONDAY THROUGH WEDNESDAY... CLOSED UPPER LOW EXPECTED TO LOITER OVER THE MIDWEST INTO MID WEEK...WITH THE ECMWF HANGING ONTO IT EVEN LATER INTO THE WEEK. THE LATEST ECMWF TENDS TO INCREASE THE RAIN A LOT MORE AS THE WEEK PROGRESSES...WHEREAS THE GFS IS SOMEWHAT DRIER AS THE LOW DRIFTS FURTHER NORTH. HAVE GENERALLY LIMITED POPS TO THE EASTERN CWA MONDAY AND TUESDAY...THEN KEPT RAIN CHANCES EVERYWHERE ON WEDNESDAY. TEMPERATURES DURING THIS TIME SHOULD REMAIN SEVERAL DEGREES BELOW NORMAL. GEELHART && .AVIATION... ISSUED 622 AM CDT THU JUN 27 2013 COVERAGE OF IFR/LIFR CIGS/VSBYS IN FOG FOR THE NEXT HOUR OR SO AND COVERAGE OF ANY TSRA LATER THIS AFTERNOON AND EVENING ARE THE MAIN FORECAST CONCERNS THIS FORECAST PERIOD. AREAS ALONG AND EAST OF I-55 WILL SEE SOME RESTRICTED VSBYS AND LOW CIGS FOR THE NEXT HOUR BEFORE A RAPID IMPROVEMENT TO VFR CONDITIONS IN ALL AREAS BY 14Z. AFTER THAT...WE WILL WATCH FOR THE DEVELOPMENT OF ISOLATED TSRA AFTER 20Z. LATEST HIGH RES MODEL DATA SUGGESTS ONE AREA OF SHOWERS AND TSRA APPROACHING FROM THE WEST THIS AFTN...WHILE A SECONDARY AREA OF ISOLD TSRA WILL BE DROPPING SOUTH FROM THE SOUTHERN LAKES REGION. COVERAGE OF BOTH AREAS LOOKS TOO LIMITED TO INCLUDE IN TAFS EXCEPT FOR BMI AND CMI WHERE A VCTS WILL BE ADDED IN THIS SET OF FORECASTS. WINDS TODAY WILL BE FROM A 280-310 DIRECTION AT 10 TO 15 KTS WITH OCCASIONAL GUSTS NEAR 20 KTS THIS AFTERNOON. WEST TO NW WINDS WILL QUICKLY DIMINISH AROUND SUNSET TO LESS THAN 10 KTS. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 27, 5:50 AM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 550 AM CDT THU JUN 27 2013 ILZ030-031-038-043>046-055>057-281100- CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MARSHALL-MCLEAN-PIATT- VERMILION-WOODFORD- 550 AM CDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT LOCATIONS EAST OF INTERSTATE 55 WILL SEE AREAS OF DENSE FOG FOR THE NEXT COUPLE OF HOURS. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING. A SEVERE STORM WILL BE POSSIBLE LATER THIS AFTERNOON INTO EARLY THIS EVENING WITH THE PRIMARY THREAT BEING DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AS AN UPPER LEVEL STORM SYSTEM SETTLES OVER THE MIDWEST THIS PERIOD...THERE WILL BE A DAILY CHANCE FOR MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON INTO EARLY THIS EVENING. CURRENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME FOR ACTIVATION WOULD BE FROM 400 PM THIS AFTERNOON UNTIL 900 PM THIS EVENING. ILZ027>029-036-037-040>042-047>054-061-281100- CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MACON-MASON-MENARD-MORGAN- MOULTRIE-PEORIA-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL- 550 AM CDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ALTHOUGH THE MAIN THREAT FOR ISOLATED THUNDERSTORMS WILL BE TO OUR NORTH AND EAST LATER THIS AFTERNOON AND EARLY THIS EVENING... WE MAY SEE SOME ISOLATED THUNDERSTORMS DRIFT SOUTH AND EAST INTO OUR AREA LATER THIS AFTERNOON AS WELL. NO ORGANIZED SEVERE WEATHER IS EXPECTED. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED THROUGH TODAY BEFORE THE RIVER FALLS BELOW FLOOD STAGE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AS AN UPPER LEVEL STORM SYSTEM SETTLES OVER THE MIDWEST THIS PERIOD...THERE WILL BE A DAILY CHANCE FOR MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-281100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 550 AM CDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL LIMIT VISIBILITIES TO LESS THAN A QUARTER OF A MILE BEFORE CONDITIONS RAPIDLY IMPROVE BY 800 AM. AN ISOLATED THUNDERSTORM WILL BE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING. NO SEVERE WEATHER IS EXPECTED. FLOODING WILL CONTINUE ALONG PARTS OF THE WABASH...LITTLE WABASH AND EMBARRAS RIVER BASINS FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AS AN UPPER LEVEL STORM SYSTEM SETTLES OVER THE MIDWEST THIS PERIOD...THERE WILL BE A DAILY CHANCE FOR MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. SMITH
In the hours before
Special weather statement, Jun 27, 6:38 AM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 638 AM CDT THU JUN 27 2013 ILZ038-043>046-052>057-061>063-066>068-071>073-271400- MCLEAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CHRISTIAN-MACON-MOULTRIE- DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER- CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...CHAMPAIGN... URBANA...DANVILLE...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 638 AM CDT THU JUN 27 2013 ...AREAS OF DENSE FOG TO QUICKLY DISSIPATE THIS MORNING... THE COMBINATION OF A CLEAR SKY...LIGHT WIND AND ABUNDANT LOW LEVEL MOISTURE LED TO THE FORMATION OF DENSE FOG IN A FEW LOCATIONS OVER PARTS OF EAST CENTRAL AND SOUTHEAST ILLINOIS EARLY THIS MORNING. A FEW AREAS HAVE SEEN VISIBILITIES OF LESS THAN A QUARTER OF A MILE... BUT THAT WILL QUICKLY CHANGE OVER THE NEXT HOUR AS WEST TO NORTHWEST WINDS BRING IN SLIGHTLY DRIER AIR TO THE REGION. UNTIL THEN...MOTORISTS SHOULD EXERCISE EXTREME CAUTION IF DRIVING ACROSS PARTS OF EAST CENTRAL AND SOUTHEAST ILLINOIS...AND BE ALERT FOR RAPIDLY CHANGING CONDITIONS. SMITH
Local storm report, Jun 27, 7:21 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
721 AM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HEAVY RAIN 3 W ROBINSON 39.01N 87.80W
06/27/2013 M2.80 INCH CRAWFORD IL MESONET
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:30 PM CDT | Areal Flood Advisory | ILX | Crawford, Jasper, Lawrence | 8 hr |
| Jun 26, 9:27 PM CDT | River Flood Warning | ILX | Lawrence | 10 days |
| Jun 26, 9:43 PM CDT | River Flood Warning | ILX | Fulton, Knox | 31 hr |
| Jun 26, 9:56 PM CDT | Areal Flood Warning | ILX | Clark | 12 hr |
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.